# SDR SWIA200617176

- Difficulty date: September 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 9,557 hours, 8,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE AT MAIN CABIN DOOR.  REPLACED FLOOR LEVEL EMERGENCY FLOOD LIGHT.  OPERATIONAL CHECKS GOOD.
